MathSciNet Relay Station
MathSciNet bibliographic data
MR376588 (51 #12763) 10K05
Niederreiter, Heiner; Wills, Jörg M. Diskrepanz und Distanz von Maßen bezüglich konvexer und Jordanscher Mengen. (German) Math. Z. 144 (1975), No. 2, 125–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement